Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

A homology theory for étale groupoids

Marius Crainic / Ieke Moerdijk

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2000, Issue 521, Pages 25–46, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2000.029, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sheldon Katz, Tony Pantev, and Eric Sharpe
Nuclear Physics B, 2003, Volume 673, Number 1-2, Page 263
[2]
Ernesto Lupercio and Bernardo Uribe
Journal of Geometry and Physics, 2006, Volume 56, Number 9, Page 1534
[3]
Jure Kališnik
Czechoslovak Mathematical Journal, 2011, Volume 61, Number 3, Page 653

Comments (0)

Please log in or register to comment.